Article citationsMore >>

C. -H. Yu, “A study of the integrals of trigonometric functions with Maple,” Proceedings of the Institute of Industrial Engineers Asian Conference 2013, Taiwan, Springer, Vol. 1, pp. 603-610, 2013.

has been cited by the following article:

Article

Infinite Series Forms of Double Integrals

1Department of Management and Information, Nan Jeon University of Science and Technology, Tainan City, Taiwan

2Department of Information Technology, Nan Jeon University of Science and Technology, Tainan City, Taiwan


International Journal of Data Envelopment Analysis and *Operations Research*. 2014, Vol. 1 No. 2, 16-20
DOI: 10.12691/ijdeaor-1-2-1
Copyright © 2014 Science and Education Publishing

Cite this paper:
Chii-Huei Yu, Shinn-Der Sheu. Infinite Series Forms of Double Integrals. International Journal of Data Envelopment Analysis and *Operations Research*. 2014; 1(2):16-20. doi: 10.12691/ijdeaor-1-2-1.

Correspondence to: Chii-Huei  Yu, Department of Management and Information, Nan Jeon University of Science and Technology, Tainan City, Taiwan. Email: chiihuei@nju.edu.tw

Abstract

This paper studies six types of double integrals and uses Maple for verification. The infinite series forms of these double integrals can be obtained using Taylor series expansions and integration term by term theorem. In addition, some examples are used to demonstrate the calculations.

Keywords